Meyer Organics Pvt Ltd
Paracetamol (100mg)
Babygesic DS 100mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever) in children.
Syrup
Babygesic DS 100mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Give Babygesic DS 100mg Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Babygesic DS 100mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Babygesic DS 100mg Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Give Babygesic DS 100mg Syrup to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease. Contact your doctor for advice if Babygesic DS 100mg Syrup does not seem to be helping your child.
Always follow your doctor's instructions regarding the dosage and frequency of administration. You can also refer to the label or packaging leaflet for guidance. The recommended dose is typically 10-15 mg/kg per dose, every 4 to 6 hours. If unsure, consult your child's doctor.
Babygesic DS 100mg Syrup usually starts working within 30 to 60 minutes of intake and shows its peak effect within 3 to 4 hours. Your child may start to feel better after a few doses. If the pain or fever persists, consult your child's doctor immediately.
If your child vomits after taking Babygesic DS 100mg Syrup, do not repeat the dose. Instead, consult your child's doctor for further guidance.
You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher. However, it is recommended to consult your child's doctor first.
If the fever does not come down after the initial few doses, the cause might be an infection (virus or bacteria). It is advised to consult your child's doctor for specific treatment.
You should only take four doses of Babygesic DS 100mg Syrup in 24 hours. There should be a gap of at least 4-6 hours between two doses. Do not take it for more than 3 days without first talking to your doctor. Based on the dose, more than 250 mg/kg can lead to toxicity and can be potentially fatal. Inform your doctor immediately if you think you have given too much of this medicine to your child, even if your child seems well, because of the risk of delayed, serious liver damage.
Unless instructed by your doctor, your child should take a normal balanced diet while continuing this medicine, as lack of nutrition can put your child at risk of developing medicinal toxicity.
Keep this medicine at room temperature in a dry place, out of the reach of children.
It is advised to use Babygesic DS 100mg Syrup with caution if the child has malnutrition, G6PD deficiency, liver disease, or any medicinal allergy. Share your child's complete medical history with the doctor to ensure the medicine is safe for your child.
Babygesic DS 100mg Syrup usually does not interfere with the ingredients in vaccines or cause a bad reaction in a child who has just been vaccinated. However, it is best to let your child recover from the ongoing illness and finish the course of the medicine before giving the vaccine.